Advanced

The C*-algebra of an affine map on the 3-torus

Andersen, Kasper LU and Thomsen, Klaus (2012) In Documenta Mathematica 17. p.545-572
Abstract
We study the C*-algebra of an affine map on a compact abelian group and give necessary and sufficient conditions for strong transitivity when the group is a torus. The structure of the C*-algebra is completely determined for all strongly transitive affine maps on a torus of dimension one, two or three.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Documenta Mathematica
volume
17
pages
545 - 572
publisher
Deutsche Mathematiker-Vereinigung (DMV) & Fakultät für Mathematik, Universität Bielefeld.
external identifiers
  • scopus:84918555298
ISSN
1431-0635
language
English
LU publication?
yes
id
341492ee-8d6a-4519-a12f-abfd6079131b (old id 3412517)
alternative location
http://www.math.uiuc.edu/documenta/vol-17/17.html
date added to LUP
2013-04-25 15:53:46
date last changed
2017-01-01 03:51:07
@article{341492ee-8d6a-4519-a12f-abfd6079131b,
  abstract     = {We study the C*-algebra of an affine map on a compact abelian group and give necessary and sufficient conditions for strong transitivity when the group is a torus. The structure of the C*-algebra is completely determined for all strongly transitive affine maps on a torus of dimension one, two or three.},
  author       = {Andersen, Kasper and Thomsen, Klaus},
  issn         = {1431-0635},
  language     = {eng},
  pages        = {545--572},
  publisher    = {Deutsche Mathematiker-Vereinigung (DMV) & Fakultät für Mathematik, Universität Bielefeld.},
  series       = {Documenta Mathematica},
  title        = {The C*-algebra of an affine map on the 3-torus},
  volume       = {17},
  year         = {2012},
}